MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR TITAN OFW - MTB - RIGHT - 1.0MM; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR TITAN OFW - MTB - RIGHT - 1.0MM; IMPLANT
Catalog Number 81032
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by the distributor that the packaging was found empty upon opening and the nurse opened another pack to complete the case.
 
Additional Manufacturer Narrative
Additional information: h3, h4, h6.Device evaluation: follow up report submitted to document device evaluation results.The reported event could be confirmed.However, it could not be confirmed that the device was missing within, as the package was already opened at the time of inspection.An empty package was returned with a broken seal and missing inner pouch and device.No adverse clinical impact occurred.Evaluation by stryker mahwah and a dhr review found no manufacturing or packaging deviations, making a manufacturing cause unlikely.The root cause could not be determined.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
MEDPOR TITAN OFW - MTB - RIGHT - 1.0MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23512830
Report Number0008010177-2025-00152
Device Sequence Number9667210
Product Code FWP
UDI-Device Identifier07613252084334
UDI-Public07613252084334
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number81032
Device Lot Number2K6LVE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown